# SDR EIAA20121128095

- Difficulty date: November 28, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N493EV
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 77,176 hours, 10,513 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING GEAR EXTENSION FAILED TO EXTEND.  PERFORMED INSP LANDING W/ ONE MAIN GEAR UP PHASE I INSP ON RT & LT SIDE.  PER MM 5-51-40 NO FINDINGS.  REPLACED NR 4 HYD RETURN FILTER PER MM 29-11-29, REPLACED NR 4 HYD CASE DRAIN FILTER PER MM 29-11-18, REPLACED NR 4 HYD RETURN FILTER MODULE PER MM 29-11-29 OPS & LEAK CHECK GOOD.  PERFORMED INSP'S PER MM 5-51-39, 5-51-05 NO FINDINGS, PHASE I COMPLIED W INSP PER BOEING MSG EV12-ERV-12-0089-01C NO DEFECTS NOTED.  R&R NR 4 EDP PER 747 MM 29-11-05 OPS & LEAK CHECK GOOD, DMI CLEARED, PLACARD REMOVED.  REPLACE NR 4 ADP PER MM 29-11-17 OPS & LEAK CK GOOD.  PERFORMED ALT EXTENSION OF WING GEAR PER B747 MM 32-36-00, NO DEFECTS NOTED GEAR FREE FALLED SMOOTH.
